# SDR UALA2013030101242

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,563 hours, 14,789 cycles
- Engine: Pwa PW4060
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 273T45619
- Part serial: 1946
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK IN LEFT WHEEL WELL.  APPEARS TO BE FROM CEILING AREA.  REPLACED LEFT GEAR DOOR ACTUATOR.  PRESSURIZED SYSTEM AND CYCLED DOOR NUMEROUS TIMES, FOUND NORMAL.
